# SDR 0401356631

- Difficulty date: August 17, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 78,322 hours, 11,561 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 51,175 hours, 10,363 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Manifold
- Condition: Broken
- Location: Bleed System
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE CREW OBSERVED THE NR 3 ENGINE EPR INDICATION DECREASE WITH THE EGT INDICATION RISING INTO THE CAUTION RANGE. THE TAKEOFF WAS ABORTED AT 100 KTS AND THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE INSPECTED THE ENGINE IAW FIM AND FOUND THE 3.5 BLEED MANIFOLD BROKEN. THE BROKEN MANIFOLD AND THE 8TH STAGE CHECK VALVE WERE REPLACED. AN ENGINE RUN TO TAKEOFF POWER WAS THEN PERFORMED WITH INDICATION WITHIN LIMITS.
